MathSciNet Relay Station
MathSciNet bibliographic data
MR221756 (36 #4808) 65.60
Loscalzo, Frank R.; Talbot, Thomas D. Spline function approximations for solutions of ordinary differential equations. SIAM J. Numer. Anal. 4 1967 433–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement